# SDR JIKA2017082801

- Difficulty date: August 28, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N370AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC506
- Aircraft time: 27,063 hours, 37,636 cycles
- System (JASC): 2612 · Fire Detection
- Part: Logic Card
- Part number: 3219027001
- Part serial: RWK76
- Condition: Faulted
- Location: Fire Warning
- Part time: 27,063 hours, 37,636 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

PILOT REPORTED WHILE IN CLIMB DEPARTING KDFW HE RECEIVED A FIRE WARNING INDICATION ON RT HAND FIRE EXTINGUISHER CONTROL ASSEMBLY, ILLUMINATING ALL THREE (FIRE, EMPTY, AND OK) ANNUNCIATORS OF THE GUARDED FIRING SWITCH. PILOT FOLLOWING PROCEDURES PERFORMED AN INFLIGHT SHUT DOWN OF RT ENGINE AND DEPLOYED RT ENGINE FIRE EXTINGUISHER, THEN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT BACK IN KDFW. MX INSPECTED RT ENGINE AND FOUND NO EVIDENCE OF AN ACTUAL FIRE. MX THEN TROUBLE SHOT THE FIRE CONTROL SYSTEM AND R&R THE LOGIC CONTROL MODULE P\N 32-19027-001 SERIAL NUMBER RWK76 WITH A REPAIRED SERVICEABLE UNIT. MX R&R RT ENGINE FIRE EXTINGUISHER BOTTLE WITH A SERVICEABLE UNIT. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
